# SDR SWAA2024040957448

- Difficulty date: February 28, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATEB BTW BS277 TO BS294.5 BL0 FWD GALLEY AND LAV.  TOOK MEASURES OF CRACK WEB,  L:1.9620 INCHES.  NO FOUND ALLOWABLE DAMAGE FOR EVALUATE CRACK ON WEB-INTERCOSTAL IAW SRM 53-10-51-1A-1. WEB-INTERCOSTAL MUST BE REPLACED.    REPLACED THE WEB IAW SRM 51-40-02-0G-0,  SRM 51-10-02-0G-0 ITEM 9, AND DWG 141A500 SHEET 20 REV -.
